# SDR SWAA2016032150051

- Difficulty date: March 2, 2016
- Submitted: March 21, 2016
- Operation: Air carrier
- Aircraft: N466WN
- Make and model: Boeing 737-7H4
- Aircraft serial: 30677
- Aircraft time: 42,242 hours, 24,538 cycles
- System (JASC): 5347 · Fuselage, Seat/Cargo Attach Fittings
- Part: Cargo Track
- Part number: 146A7501
- Condition: Cracked
- Location: Cargo Bay
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AFT CARGO COMPARTMENT TRACK CRACKED AT BS 727E, RBL 13.84.  REPAIRED TRACK IAW SRM.
